Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 14, NWS Austin/San Antonio, TX

March 9, 2013Medina County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 9, 2013, 11:42 PM CST for Medina County, Uvalde County, Texas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2013, 11:42 PM CST (05:42 UTC)
Expired
Mar 10, 2013, 12:30 AM CST
In force
48 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Medina County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 11:51 PM CSTHAIL 1D'Hanis, TXDIME TO QUARTER SIZE HAIL
Mar 9, 11:59 PM CSTHAIL 0.7Hondo, TXMARBLE TO DIME SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 7:45 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
450 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
3080 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS54 KEWX 100542
SVREWX
TXC325-463-100630-
/O.NEW.KEWX.SV.W.0014.130310T0542Z-130310T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1142 PM CST SAT MAR 9 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MEDINA COUNTY...
  EAST CENTRAL UVALDE COUNTY...

* UNTIL 1230 AM CST.

* AT 1130 PM CST...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE    
  HAIL IN SABINAL ASSOCIATED WITH A STORM PASSING OVER SABINAL AND   
  MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE D'HANIS...NEW FOUNTAIN...
  QUIHI...DUNLAY AND BADER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2955 9900 2931 9888 2917 9944 2934 9952
TIME...MOT...LOC 0539Z 247DEG 32KT 2930 9937

$$
1 follow-up statement
521 
WWUS54 KEWX 100614
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 AM CST SUN MAR 10 2013

TXC325-463-100624-
/O.CAN.KEWX.SV.W.0014.000000T0000Z-130310T0630Z/
MEDINA TX-UVALDE TX-
1214 AM CST SUN MAR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UVALDE AND
CENTRAL MEDINA COUNTIES IS CANCELLED...

THE THUNDERSTORM WEAKENED AND MOVED OUT OF AREA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2955 9900 2931 9888 2917 9944 2934 9952
TIME...MOT...LOC 0614Z 247DEG 32KT 2942 9904

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 7:53 PM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Mar 9, 7:53 PM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
753 PM CST SAT MAR 9 2013

.UPDATE...
HAVE UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 2 AM
CST...ACTUALLY 3 AM CDT...FOR AREAS ALONG AND NORTH OF A
BRACKETTVILLE TO SAN ANTONIO TO LAGRANGE LINE. ISOLATED STRONG TO
SEVERE STORMS ARE POSSIBLE THIS EVENING AND MAY DEVELOP INTO A
SQUALL LINE LATE EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL IS
THE MAIN THREAT INITIALLY...HOWEVER DAMAGING WINDS MAY DEVELOP
DURING THE OVERNIGHT HOURS. REMAINDER OF THE SOUTH CENTRAL TEXAS
FORECAST IS TRACK...EXCEPT DID RE-ESTABLISH TRENDS TO TEMPERATURES
...DEWPOINTS AND RELATIVE HUMIDITIES FOR TONIGHT KEEPING THEM
HIGHER THIS EVENING INTO THE EARLY OVERNIGHT HOURS.

&&

.PREV DISCUSSION... /ISSUED 544 PM CST SAT MAR 9 2013/

AVIATION...
/00Z TAFS/
A COLD FRONT EXTENDS EARLY THIS EVENING FROM BAKERSFIELD
NORTHEASTWARD TO ELDORADO TO COLEMAN CONTINUING TO NE TEXAS. SHOWERS
AND THUNDERSTORMS AHEAD AND ALONG THE FRONT WILL CONTINUE TO MOVE
EAST NORTHEAST TO AFFECT SOUTH CENTRAL TEXAS THIS EVENING AND OVERNIGHT...
INCLUDING THE I-35 TERMINALS. MVFR CONDITIONS ARE EXPECTED ACROSS
THE I-35 SITES FROM ABOUT 03Z AS CIGS LOWER. HOWEVER...FROM ABOUT
05Z/06Z TO 10Z...STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE
EXPECTED OVER THE I-35 CORRIDOR. WINDS WILL SHIFT TOWARD THE
NORTHWEST AROUND 09/10Z WITH SPEEDS OF 15 TO 20 KNOTS AND GUSTING
UP TO 35 KNOTS. STORMS WILL COME TO AN END FROM WEST TO EAST
SUNDAY MORNING WITH NORTHWEST FLOW DOMINATING THE AREA WITH BREEZY
AND GUSTY CONDITIONS FOR MUCH OF THE DAY.

PREV DISCUSSION... /ISSUED 339 PM CST SAT MAR 9 2013/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
AN UPPER LEVEL LOW WAS CENTERED OVER THE FOUR CORNERS REGION WITH
A TROUGH EXTENDING TO THE SOUTHWEST. THIS UPPER SYSTEM IS PUSHING
A COLD FRONT THROUGH TEXAS THIS AFTERNOON. THE CURRENTLY STRETCHES
FROM JUST WEST OF ABILENE TO AROUND SANDERSON. A LINE OF
THUNDERSTORMS IS MOVING AHEAD OF THE FRONT IN NORTH TEXAS. MODEL
SOUNDINGS SHOW A DESTABILIZING ATMOSPHERE AND INCREASING VERTICAL
WIND SHEAR ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON AND EVENING.
CAPE AND SHEAR VALUES ARE SUGGESTIVE OF SEVERE THUNDERSTORMS...THE
QUESTION IS WHETHER THERE WILL BE ENOUGH OF A TRIGGER ALONG WITH
BEST CONVECTIVE CONDITIONS. SPC HAS INCLUDED MUCH OF OUR FORECAST
AREA IN A SLIGHT RISK FOR TONIGHT AND THERE IS A SEVERE
THUNDERSTORM WATCH IN EFFECT JUST NORTH OF LLANO COUNTY. HAVE
INCLUDED MENTION OF SEVERE STORMS FOR TONIGHT. TIMING STILL LOOKS
LIKE LATE THIS EVENING INTO EARLY MORNING SUNDAY. MOST LIKELY WILL
BE DAMAGING WIND GUSTS AND LARGE HAIL. ALSO HAVE CHANCES FOR
SHOWERS AND THUNDERSTORMS ON EITHER SIDE OF SEVERE POTENTIAL FOR
ENTIRE CWA. BEST CHANCES FOR PRECIP WILL BE NORTHEAST. THE COLD
FRONT SHOULD BE THROUGH OUR CWA BY AROUND SUNRISE SUNDAY. SKIES
WILL CLEAR SUNDAY NIGHT AND WITH COLD AIR ADVECTION WILL HAVE A
CHILLY MORNING MONDAY WITH FREEZING TEMPERATURES OVER PARTS OF THE
HILL COUNTRY.

LONG TERM (MONDAY THROUGH SATURDAY)...
THE UPPER TROUGH WILL MOVE TO OUR EAST DURING THE DAY MONDAY AND THE
FLOW WILL BECOME NORTHWESTERLY. THEN IT WILL TRANSITION TO NEARLY
ZONAL BY MID-WEEK BEFORE A RIDGE BUILDS OVER THE ROCKIES TURNING
IT BACK TO NORTHWESTERLY. THIS WILL KEEP US IN A DRY PATTERN FOR
THE REST OF THE WEEK. TEMPERATURES WILL CLIMB SLOWLY THROUGH THE
WEEK FROM THE COOL START MONDAY AND TUESDAY MORNINGS. THE EARLY
PART OF THE WEEK WILL SEE MOSTLY CLEAR SKIES. THEN LOW LEVEL WINDS
WILL TURN AROUND TO THE SOUTH OR SOUTHEAST BRINGING GULF MOISTURE
INTO THE REGION AND MORNING LOW CLOUDS TO THE EASTERN HALF OF THE
AREA STARTING THURSDAY AND CONTINUING EACH MORNING THROUGH SATURDAY.

FIRE WEATHER...
THE COLD FRONT TONIGHT WILL BRING COOLER...DRIER AIR AND STRONG
NORTHERLY WINDS. RELATIVE HUMIDITY WILL DROP TO CRITICAL LEVELS
SUNDAY AFTERNOON WEST OF A LINE FROM ROCKSPRINGS TO HONDO TO
PEARSALL. WINDS COULD REACH CRITICAL LEVELS ACROSS THE RIO GRANDE
PLAINS SOUTH OF DEL RIO. WE MAY NEED TO ISSUE A RED FLAG WARNING FOR
THIS AREA...BUT WILL HOLD OFF FOR NOW TO SEE HOW MUCH...IF ANY...
PRECIPITATION THIS AREA GETS. MID-SHIFT WILL BE IN BETTER SHAPE TO
ASSESS IF THERE WILL BE ANY WETTING RAIN. IF WE DO REACH CRITICAL
LEVELS IS WILL BE AFTER NOON AND UNTIL AROUND 7 PM. MONDAY AND
TUESDAY AFTERNOONS WILL HAVE WIDESPREAD ELEVATED CONDITIONS DUE TO
LOW RELATIVE HUMIDITY AND WEDNESDAY AFTERNOON LOW RELATIVE
HUMIDITY WILL RETREAT TO RIO GRANDE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              52  69  40  66  38 /  90  20  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  52  69  35  66  32 /  90  30  -    0   0
NEW BRAUNFELS MUNI AIRPORT     52  71  36  69  34 /  90  20  -    0   0
BURNET MUNI AIRPORT            48  65  35  64  35 / 100  20  -    0   0
DEL RIO INTL AIRPORT           52  70  39  73  40 /  40  -   -    0   0
GEORGETOWN MUNI AIRPORT        49  67  35  64  34 / 100  20  -    0   0
HONDO MUNI AIRPORT             53  73  33  72  32 /  80  10  -    0   0
SAN MARCOS MUNI AIRPORT        52  69  37  66  34 /  90  30  -    0   0
LA GRANGE - FAYETTE REGIONAL   56  68  41  65  36 /  80  60  10   0   0
SAN ANTONIO INTL AIRPORT       53  71  38  69  36 /  90  20  -    0   0
STINSON MUNI AIRPORT           55  72  39  69  36 /  80  20  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 9, 7:03 AM CST, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 AM CST SAT MAR 9 2013

TXZ171>173-183>194-202>209-217>225-228-101315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
703 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED TODAY.
THIS EVENING INTO EARLY SUNDAY...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS AREAS GENERALLY ALONG AND NORTH OF A LINE FROM
CAMP WOOD TO POTEET TO FLATONIA...INCLUDING THE SAN ANTONIO AND
AUSTIN METRO AREAS. THE PRIMARY SEVERE THREATS WILL BE FOR LARGE
HAIL AND DAMAGING WINDS...MAINLY FROM 9 PM THIS EVENING TO 3 AM
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Special weather statement, Mar 9, 10:42 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 PM CST SAT MAR 9 2013

TXZ186-187-100530-
BANDERA-KERR-
1042 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BANDERA AND SOUTHERN
KERR COUNTIES UNTIL 1130 PM CST...

AT 1035 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF LOST MAPLES STATE PARK...OR
14 MILES NORTHEAST OF VANDERPOOL...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EXTREME NORTHERN BANDERA AND SOUTHERN KERR COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 2996 9917 2980 9920 2986 9954 2998 9952
TIME...MOT...LOC 0441Z 277DEG 26KT 2992 9941
Special weather statement, Mar 9, 10:52 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 PM CST SAT MAR 9 2013

TXZ171>173-186>192-204>206-100530-
BANDERA-BEXAR-BLANCO-BURNET-COMAL-GILLESPIE-HAYS-KENDALL-KERR-LLANO-
MEDINA-TRAVIS-WILLIAMSON-
1052 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMAL...BANDERA...
NORTHWESTERN BEXAR...BLANCO...BURNET...WILLIAMSON...NORTHWESTERN
TRAVIS...NORTHEASTERN MEDINA...SOUTHEASTERN LLANO...SOUTHEASTERN
KERR...KENDALL...NORTHWESTERN HAYS AND EASTERN GILLESPIE COUNTIES
UNTIL 1130 PM CST...

AT 1049 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
KILLEEN TO 6 MILES WEST OF GRANITE SHOALS TO WILLOW CITY TO 5 MILES
NORTHWEST OF MEDINA...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MEDINA...
  MARBLE FALLS...
  BERTRAM...
  COMFORT...
  ROUND MOUNTAIN...
  BANDERA...
  BLANCO...
  SERENADA...
  BOERNE...
  GEORGETOWN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3091 9782 3088 9762 3075 9731 3013 9805
      2951 9871 2983 9956 3105 9813 3105 9792
TIME...MOT...LOC 0452Z 300DEG 20KT 3117 9770 3056 9846
          3040 9862 2982 9932
Local storm report, Mar 9, 10:57 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1057 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             5 NNW UVALDE            29.28N  99.82W
03/09/2013  E0.50 INCH       UVALDE             TX   LAW ENFORCEMENT

            HALF INCH HAIL OFF OF HIGHWAY 55.

&&

EVENT NUMBER EWX1300083

PM
Local storm report, Mar 9, 11:29 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1129 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             KERRVILLE               30.04N  99.14W
03/09/2013  M0.25 INCH       KERR               TX   BROADCAST MEDIA

            PEA SIZE HAIL.

&&

EVENT NUMBER EWX1300084

PM
Special weather statement, Mar 9, 11:30 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CST SAT MAR 9 2013

TXZ202-203-100615-
KINNEY-UVALDE-
1130 PM CST SAT MAR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE AND
NORTHEASTERN KINNEY COUNTIES UNTIL 1215 AM CST...

AT 1126 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF BRACKETTVILLE...MOVING EAST AT
35 MPH. THIS STORM WILL CROSS FM 334 NORTHEAST OF BRACKETTVILLE.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MONTELL...
  LAGUNA...
  TURKEY MOUNTAIN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2961 9988 2932 9990 2933 10051 2961 10049
TIME...MOT...LOC 0530Z 272DEG 30KT 2948 10039
Local storm report, Mar 9, 11:37 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 PM CST SAT MAR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             1 S SABINAL             29.31N  99.47W
03/09/2013  M1.00 INCH       UVALDE             TX   NWS EMPLOYEE

            MARBLE TO QUARTER SIZE HAIL

&&

EVENT NUMBER EWX1300085

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 6:57 PM CSTSpecial Weather StatementEWXGillespie48 min
Mar 9, 7:07 PM CSTSevere Thunderstorm WarningEWXGillespie, Kerr38 min
Mar 9, 8:04 PM CSTSpecial Weather StatementEWXBlanco41 min
Mar 9, 9:02 PM CSTSevere Thunderstorm WarningEWXGillespie43 min
Mar 9, 9:03 PM CSTSpecial Weather StatementEWXEdwards27 min
Mar 9, 9:10 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr50 min
Mar 9, 9:34 PM CSTSpecial Weather StatementEWXEdwards41 min
Mar 9, 9:36 PM CSTSevere Thunderstorm WarningEWXEdwards, Real54 min
Mar 9, 9:44 PM CSTSpecial Weather StatementEWXKinney31 min
Mar 9, 9:56 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real49 min
Mar 9, 10:03 PM CSTSpecial Weather StatementEWXBurnet, Gillespie, Llano42 min
Mar 9, 10:05 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde40 min
Mar 9, 10:34 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde, Zavala41 min
Mar 9, 10:42 PM CSTSpecial Weather StatementEWXBandera48 min
Mar 9, 10:52 PM CSTSpecial Weather StatementEWXBandera, Blanco, Burnet, Gillespie, Kendall, Williamson38 min
Mar 9, 11:30 PM CSTSpecial Weather StatementEWXKinney45 min
Mar 9, 11:40 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Mar 9, 11:46 PM CSTSpecial Weather StatementEWXBandera44 min
Mar 9, 11:59 PM CSTSevere Thunderstorm WarningEWXBandera, Medina46 min
Mar 10, 12:25 AM CSTSpecial Weather StatementEWXBandera50 min
Mar 10, 12:31 AM CSTSevere Thunderstorm WarningEWXBexar44 min
Mar 10, 1:01 AM CSTSpecial Weather StatementEWXComal29 min
Mar 10, 1:14 AM CSTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays46 min
Mar 10, 1:48 AM CSTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe27 min
Mar 10, 4:43 AM CDTSpecial Weather StatementEWXLee47 min
Mar 10, 4:46 AM CDTRed Flag WarningEWXAtascosa, Dimmit, Edwards, Frio, Kinney, Maverick and 4 more16 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.